# SDR IPXA2019051642184

- Difficulty date: April 28, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fillet
- Part number: ARB7277502
- Part serial: UP68513
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING SLAT TO FUSELAGE FILLET ASSY. IS CRACKED AT STA. XIS=150.74 CANT. REPAIRED CRACKED RT WING SLAT TO FUSELAGE ASSY. IAW EA 011-5754-01-A7740 REV. I/R AND EO MD11-5720-72474-A. (MINOR)
